Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
170 Posts
Discussion Starter · #1 ·
It's been well documented here that antibiotics can cause Diarrhea, but what about topical antibiotics? I use Noritate cream for rosacea/acne and I never really connected it to my D because I wasn't actually ingesting it. Noritate is similar to Metro Gel except stronger I assume because it's only once a day. Any thoughts on whether this could be affecting my D?
 

·
Registered
Joined
·
170 Posts
Discussion Starter · #4 ·
It's probably just wishful thinking on my part, especially since my D always happens within 30 minutes of eating, suggesting to me that it's more a problem with the signals my stomach is sending to the rest of my digestive system rather than a problem with the balance of bacteria in my intestines. But I'm gonna stop using the stuff for a week and see what happens.
 

·
Registered
Joined
·
170 Posts
Discussion Starter · #5 ·
It's probably just wishful thinking on my part, especially since my D always happens within 30 minutes of eating, suggesting to me that it's more a problem with the signals my stomach is sending to the rest of my digestive system rather than a problem with the balance of bacteria in my intestines. But I'm gonna stop using the stuff for a week and see what happens.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top